# SDR V0XD2016112910

- Difficulty date: November 15, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 32,331 hours, 23,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB, RT IB, AND LT OB INTERCOSTALS BETWEEN FS 394-FS 409 AFT OF AVIONICS BAY DOOR SHOWING SIGNS OF CORROSION. REPLACED LT IB P/N SH670-32075-4, RT IB P/N SH670-32075-3 , AND LT OB P/N SH670-32077-4 INTERCOSTALS IAW SRM 51-40-11, 53-21-23, 51-42-21, 51-25-01, AND 51-42-06.
